# SDR SWAA042029

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 34,374 hours, 29,913 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65C346701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR UPPER HINGE BOX FITTING, CRACKED.  REMOVED AND REPLACED HINGE BOX FITTING PER SRM.
